Spread-F/sporadic E coupling at Chung-Li, especially for postsunset periods of sunspot maximum years

Bowman, G. G. and Mortimer, I. K. (2003) Spread-F/sporadic E coupling at Chung-Li, especially for postsunset periods of sunspot maximum years. Journal of Geophysical Research, 108 A4: 1-5. doi:10.1029/2002JA009541


Author Bowman, G. G.
Mortimer, I. K.
Title Spread-F/sporadic E coupling at Chung-Li, especially for postsunset periods of sunspot maximum years
Journal name Journal of Geophysical Research   Check publisher's open access policy
ISSN 0148-0227
Publication date 2003
Sub-type Article (original research)
DOI 10.1029/2002JA009541
Volume 108
Issue A4
Start page 1
End page 5
Total pages 5
Editor Arthur D. Richmond
Place of publication United States
Publisher American Geophysical Union
Collection year 2003
Language eng
Subject C1
260603 Ionospheric and Magnetospheric Physics
780102 Physical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2004 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 01:52:18 EST